# SDR IXXA0500220S

- Difficulty date: October 3, 2004
- Submitted: January 5, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 85,823 hours, 34,028 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Part time: 85,823 hours, 34,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK FOUND CORROSION AT FORWARD CARGO COMPARTMENT INNER SKIN STATION 280.  REMOVED DAMAGED AREA, FABRICATED REPAIR PARTS, LOCATED, DRILLED, TREATED, PRIMED, AND INSTALLED NEW REPAIR PARTS AND FASTENERS AT STATION 276.5 TO 280 BETWEEN LONGERON 35 RIGHT AND 35 LEFT IAW DC8 SRM 53-2-0, 51-1-4, 51-3-0, 53-4-1 AND 51-1-8.
